MAUDE Adverse Event Report: BECTON DICKINSON INSYTE; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE; INTRAVASCULAR CATHETER
Catalog Number 381237
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.88in catheter broke / separated after placement it was reported by the customer that when the catheter was removed, part of the device remained in the patient's artery.According to the nurse, the site was intact, and the parameters were normal before the removal.Verbatim: rcc received a complaint via email.Date: (b)(6) 2025 as per client, when the catheter was removed, part of the device remained in the patient's artery.According to the nurse, the site was intact and the parameters were normal before the removal.There was no indication of a potential problem.
 
Additional Manufacturer Narrative
This mdr was created in error based on a duplicate complaint record having been opened.

Brand Name
INSYTE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23768636
Report Number2243072-2025-01466
Device Sequence Number10631768
Product Code FOZ
UDI-Device Identifier00382903812370
UDI-Public(01)00382903812370(11)241002(17)290930(10)4268493
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381237
Device Lot Number4268493
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown